# SDR A6WA202405238752

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 41,109 hours, 39,987 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 601R1020435
- Condition: Corroded
- Location: Lws 48.3
- Part time: 41,109 hours, 39,987 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT WS 48.30 AT LH TE WING.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED BRACKET AT WS 48.30 AT LH TE WING REF. CRJ-200 SRM  51-42-06 AND 51-42-20 REV. 39.  RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED UNDER AERSALE  WORK ORDER 004235, CARD NO. 50102, TT: 41,109 TC: 39,987.
